JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHARACTERIZATIONS OF THE EXPONENTIAL DISTRIBUTION BY ORDER STATISTICS AND CONDITIONAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHARACTERIZATIONS OF THE EXPONENTIAL DISTRIBUTION BY ORDER STATISTICS AND CONDITIONAL
Lee, Min-Young; Chang, Se-Kyung; Jung, Kap-Hun;
  PDF(new window)
 Abstract
Let X, X‥‥,Xn/ be n independent and identically distributed random variables with continuous cumulative distribution function F(x). Let us rearrange the X`s in the increasing order X1:n/ X2:n/ ‥‥ Xn:n/. We call Xk:n/ the k-th order statistic. Then Xn:n/ - Xn-1:n/ and Xn-1:n/ are independent if and only if f(x)
 Keywords
absolutely continuous distribution;characterization;conditional expectation;order statistic record value;
 Language
English
 Cited by
1.
CHARACTERIZATIONS OF THE LOMAX, EXPONENTIAL AND PARETO DISTRIBUTIONS BY CONDITIONAL EXPECTATIONS OF RECORD VALUES,;;

충청수학회지, 2009. vol.22. 2, pp.149-153
2.
CHARACTERIZATION OF CONTINUOUS DISTRIBUTIONS THROUGH RECORD STATISTICS,;;;

대한수학회논문집, 2010. vol.25. 3, pp.485-489 crossref(new window)
 References
1.
Commack NY, 1995.

2.
1982.

3.
Berlin Heidelberg NY, 1978.

4.
Commun. Korean Math. Soc., 2001. vol.16. 2, pp.287-290